# SDR DALA2024122011887

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,357 hours, 40,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 1563
- Condition: Leaking
- Location: Zone 800
- Part time: 108,370 hours, 40,463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: ON SERVICE CHECK, FOUND L2 DOOR DAMPER LOW UPON SERVICING FOUND BOTTLE LEAKING NITROGEN. C/A: REMOVED DOOR DAMPER PER A320 AMM 52-13-14. OK TO INSTALL REPLACEMENT DOOR DAMPER QC 5364. INSTALLED DOOR DAMPER PER A320 AMM 52-13-14 UP TO 4B(22), EXCLUDING MEASUREMENTS J1 AND J4 998181. SAFETY AND SECURITY OF THE INSTALL VERIFIED QC 5364. SERVICED BOTTLE, REMOVED SAFETY PIN AND ARMED ASSIST BOTTLE. COMPLETED ALL STEPS OF A320 AMM 52-13-14. RII C/W. (LP: 6909812)
